# SDR SWAA2015073142399

- Difficulty date: July 29, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 28,255 hours, 16,541 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB 129.50, OUTBOARD FLANGE FORWARD SPAR AREA CRACKED.  REPAIRED RIB IAW AMM.
